Einstein spaces in warped geometries in five dimensions

Arik M., Baykal A., Calik M., Ciftci D., Delice Ö.

PHYSICAL REVIEW D, vol.68, no.12, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 12
  • Publication Date: 2003
  • Doi Number: 10.1103/physrevd.68.123503
  • Title of Journal : PHYSICAL REVIEW D


We investigate five-dimensional Einstein spaces in warped geometries from the point of view of the four-dimensional physically relevant Robertson-Walker-Friedman cosmological metric and the Schwarzschild metric. We show that a four-dimensional cosmology with a closed spacelike section and a cosmological constant can be embedded into five-dimensional flat space-time.